# SDR GTIA040226

- Difficulty date: February 16, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT DOOR JAMB IS CORRODED STATION 636 TO 623 ON EDGE AND AROUND FASTENERS.  REMOVED JAMB BEAM.  DRILLED AND LOCATED NEW JAMB BEAM.  INSTALLED JAMB BEAM.  (M)
